# SDR SWAA2021080509207

- Difficulty date: March 12, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 29,388 hours, 17,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT PANEL #140 BF DAMAGED / REFERENCE A/L 0193747 R&R AFT CARGO PANEL 140BF PER AMM 25-52-10 THIS CLEARS MEL 25-16-01 CL # 33263
